Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 115, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 3:45 PM EDT for Troup County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 3:45 PM EDT (19:45 UTC)
- Expired
- Jun 15, 2010, 4:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Troup County, GA
The radar
The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:15 PM EDT | TSTM WND DMG | 5 Sw La Grange, GA | TWO TREES DOWN |
| Jun 15, 4:15 PM EDT | TSTM WND DMG | 7 Sw La Grange, GA | TREE LIMB FELL ON POWER LINES ON ROBERT TAYLOR RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS52 KFFC 151945
SVRFFC
GAC285-152030-
/O.NEW.KFFC.SV.W.0115.100615T1945Z-100615T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 430 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF LAGRANGE...OR 5 MILES WEST OF CANNONVILLE...NEAR THE
SOUTH
END OF WEST POINT LAKE. THE THUNDERSTORM WAS DRIFTING NORTH AT 5
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOGANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
BOATERS ON WEST POINT LAKE SHOULD SEEK SHELTER IMMEDIATELY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3314 8522 3316 8513 3317 8511 3322 8487
3287 8504 3287 8513 3288 8519 3308 8523
TIME...MOT...LOC 1944Z 201DEG 3KT 3295 8516
$$2 follow-up statements
501
WWUS52 KFFC 152009
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUN 15 2010
GAC285-152030-
/O.CON.KFFC.SV.W.0115.000000T0000Z-100615T2030Z/
TROUP GA-
409 PM EDT TUE JUN 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR TROUP COUNTY...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CANNONVILLE...MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABBOTTSFORD...SMITHS CROSSROAD...LAGRANGE...HILLCREST...WARES
CROSSROADS...HARRISONVILLE AND HOGANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3313 8522 3316 8513 3316 8509 3322 8487
3287 8504 3287 8513 3288 8519 3308 8523
TIME...MOT...LOC 2009Z 216DEG 17KT 3296 8506
$$345
WWUS52 KFFC 152030
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT TUE JUN 15 2010
GAC285-152040-
/O.EXP.KFFC.SV.W.0115.000000T0000Z-100615T2030Z/
TROUP GA-
430 PM EDT TUE JUN 15 2010
...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY WILL BE ALLOWED
TO EXPIRE AT 430 PM EDT...
THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING FOR TROUP COUNTY
HAS WEAKENED. A STRONG THUNDERSTORM CONTINUES ACROSS CENTRAL TROUP
COUNTY NEAR LAGRANGE...MOVING NORTHEAST AT 20 MPH.
IF YOU SAW WIND DAMAGE OR LARGE HAIL...CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3313 8522 3316 8513 3316 8509 3322 8487
3287 8504 3287 8513 3288 8519 3308 8523
TIME...MOT...LOC 2030Z 216DEG 17KT 3304 8499
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:10 AM EDT, 10 hours 35 minutes earlier.
Area forecast discussion, Jun 15, 5:10 AM EDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EDT TUE JUN 15 2010 .SHORT TERM /TODAY THROUGH THURSDAY/... IN GENERAL...RIDGE PERSISTING OVER THE SOUTHEAST STATES THROUGH THE SHORT TERM. HOWEVER...WITH STRONG TROUGH MOVING THROUGH THE UPPER MISSISSIPPI VALLEY THE RIDGE GETS PUSHED A BIT TO THE SOUTHEAST. BY THURSDAY...THE RIDGE FLATTENS A BIT AS A BACKDOOR FRONT APPROACHES NORTH GEORGIA. LOOKS LIKE ANOTHER HOT DAY ACROSS THE CWA WITH NEAR RECORD TEMPERATURES THIS AFTERNOON. HAVE EXTENDED THE HEAT ADVISORY NORTH A BIT BASED ON HEAT INDEX VALUES. MODELS DO SHOW SOME DRIER AIR PUSHING INTO THE NORTHERN ZONES BY THURSDAY...BUT IT REMAINS TO BE SEEN IF THE BACKDOOR FRONT ACTUALLY MAKES IT INTO THE STATE. HAVE CONTINUED WITH CHANCE POPS FOR THE AFTERNOONS AND SLIGHT CHANCE AT NIGHT. MAV/MET TEMPERATURES LOOK OKAY. HAVE BACKED HIGHS OFF SLIGHTLY MAINLY FOR THURSDAY AS MODELS SHOW THICKNESS VALUES TO DROP OFF A BIT. .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... NO BIG CHANGES IN AIR MASS FOR THE LONG TERM. SEVERAL SHORT WAVES MOVE ACROSS THE RIDGE AND THE MAY BRING SOME WEAK DYNAMICS TO THE AREA. HAVE GENERALLY CONTINUED WITH CHANCE POPS FOR THE AFTERNOON HOURS AND SLIGHT CHANCE AT NIGHT. 41 && .AVIATION... UPPER RIDGE CONTINUES OVER THE AREA...SO VERY LITTLE CHANGE IN PATTERN FROM THE PAST FEW DAYS. WILL CONTINUE TO SEE MVFR FOG/HAZE DEVELOP THIS MORNING...GIVING WAY TO FEW-SCT 4-5KFT. MODELS A LITTLE MORE AGGRESSIVE AT DEVELOPING CONVECTION TODAY AS THE RIDGE SLIDES TO THE EAST A LITTLE...SO HAVE CONTINUED PROB30 TSRA FOR THIS AFTERNOON AND EVENING...STARTING AROUND 20-21Z. TIMING WILL HAVE TO BE REFINED LATER IN THE DAY...ESPECIALLY SINCE CONVECTION MAY LINGER LONGER THAN GOING FORECAST INDICATES. NORTHWEST WINDS THROUGH THE PERIOD...GENERALLY UNDER 10KT BUT OCCASIONALLY GUSTING ABOVE THAT. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 98 71 96 71 95 / 30 20 40 30 20 ATLANTA 96 75 93 74 92 / 30 20 40 20 20 BLAIRSVILLE 89 67 88 65 89 / 30 20 40 20 20 CARTERSVILLE 97 69 94 68 93 / 30 20 40 20 20 COLUMBUS 99 76 96 74 95 / 30 20 40 30 30 GAINESVILLE 96 72 93 72 93 / 30 20 40 20 20 MACON 99 74 96 73 95 / 30 20 40 30 30 ROME 96 71 94 70 94 / 30 20 40 20 20 PEACHTREE CITY 97 71 93 69 92 / 30 20 40 30 30 VIDALIA 100 77 97 75 93 / 30 20 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. && 41/TDP
Hazardous weather outlook, Jun 15, 6:01 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 AM EDT TUE JUN 15 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 AM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST... BUT WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST TODAY. THIS WILL ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN. IN ADDITION...HEAT INDICES ARE EXPECTED TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO COVINGTON...TO ATHENS. .DISCUSSION... THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000 DURING THE AFTERNOON. THE INSTABILITY ALONG WITH THE SLIGHTLY WEAKENED UPPER RIDGE WILL ALLOW THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO THE SUPPRESSING EFFECTS OF THE RIDGE. AS TEMPERATURES CLIMB...HEAT INDICES ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA. WITH THESE VERY HOT CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 15, 2:18 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT TUE JUN 15 2010 GAZ097-151900- 218 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN LAURENS COUNTY UNTIL 300 PM EDT... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING NEAR DUBLIN...MOVING SOUTHEAST AT 15 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 15, 2:26 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 226 PM EDT TUE JUN 15 2010 GAZ016-151900- 226 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN WHITE COUNTY UNTIL 300 PM EDT... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER QUALATCHEE LAKE THE THUNDERSTORM. THE THUNDERSTORM WAS DRIFTING EAST-SOUTHEAST AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 15, 3:37 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT TUE JUN 15 2010 GAZ066-152015- 337 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WESTERN TROUP COUNTY UNTIL 415 PM EDT... AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING BETWEEN LONG CANE AND CANNONVILLE. THESE THUNDERSTORMS ARE DEVELOPING ON OUTFLOW FROM STRONG THUNDERSTORMS TO THE WEST NEAR FIVE POINTS ALABAMA. LITTLE MOVEMENT HAS BEEN INDICATED WITH THIS ACTIVITY. THIS THUNDERSTORM WILL PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 38 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 42 min |
| Jun 15, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Jun 15, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 48 min |
| Jun 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 42 min |
| Jun 15, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 40 min |
| Jun 15, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 44 min |
| Jun 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 37 min |
| Jun 15, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 49 min |
| Jun 15, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 44 min |
| Jun 15, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 25 min |
| Jun 15, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 46 min |
| Jun 15, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Jun 15, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 47 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 41 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 49 min |
| Jun 15, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 33 min |
| Jun 15, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 44 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 49 min |
| Jun 15, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 45 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 29 min |
| Jun 15, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 4 hr |
| Jun 15, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 35 min |
| Jun 15, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 46 min |
| Jun 15, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 40 min |
| Jun 15, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.